# SDR 3GMA20140212001

- Difficulty date: February 11, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N483LF
- Make and model: Bolkms BK117C2
- Aircraft serial: 9133
- Aircraft time: 2,976 hours
- Engine: Tmeca ARRIEL1E2
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Dirty
- Location: Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

EXPERIENCED LOSS OF OIL PRESS INDICATION ON NR 2 ENG IN-FLIGHT.  FOLLOWED RFM FOR LOSS OF OIL PRESS INDICATION SINGLE ENG ID, SINGLE ENG EMERGENCY SHUTDOWN PERFORMED, LANDED AS SOON AS PRACTICAL AT NEAREST IMPROVED AREA FOR RUN ON LANDING.  NO LIMITS EXCEEDED, SHUT DOWN REMAINING ENG AFTER LANDING.
